# SDR BAQA093736

- Difficulty date: March 4, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,789 hours
- Engine: Lyc LTS101*
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7008138903
- Part serial: 89080133
- Condition: Failed
- Location: Autopilot
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILS SELF-TEST.  CODE 1E17. REPLACED WITH SERVICABLE ASSET UNIT.  03/12/2004
